Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 20, Pages 3351-3357
http://dx.doi.org/10.1155/IJMMS.2005.3351

A note on a multiplier of the Norlund means and convex maps of the unit disc

American College of Switzerland, Leysin 1854, Switzerland

Received 27 January 2005; Revised 3 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ziad S. Ali, “A note on a multiplier of the Norlund means and convex maps of the unit disc,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 20, pp. 3351-3357, 2005. doi:10.1155/IJMMS.2005.3351